RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 86, Issue 6  


On the Possibility of Strengthening the Lieb–Thirring Inequality
D. S. Barsegyan
803
Multiparameter Perturbation Theory of Fredholm Operators Applied to Bloch Functions
V. V. Grushin
819
Compactness of Embeddings of Sobolev Type on Metric Measure Spaces
I. A. Ivanishko, V. G. Krotov
829
On Compact Perturbations of the Limit-Periodic Jacobi Operator
V. A. Kalyagin, A. A. Kononova
845
Expansion in the System of Shifts of a B-Spline
S. M. Lytkin
859
Hardy's Inequality with Measures: The Case $0<p<1$
D. V. Prokhorov
870
On the Behavior of the Spectrum of the Limit Frequencies of Digits under Perturbations of a Real Number
L. N. Pushkin
884
Conditions on Determining Functionals for Subsets of Sobolev Space
T. Yu. Semenova
892
The Limit of Measures Generated by Diffusions with Unboundedly Increasing Drift
P. Yu. Tarasenko
903
Ranks of Homotopy Groups of Homogeneous Spaces
A. N. Shchetinin
912
A Generalization of the Menshov–Rademacher Theorem
P. A. Yaskov
925

Brief Communications
Maximal Sets of Convergence and Unbounded Divergence of Multiple Fourier Series with $J_k$-Lacunary Sequence of Partial Sums
I. L. Bloshanskii, O. V. Lifantseva
938
The Largest Hopf Subalgebra of a Bialgebra
M. S. Eryashkin, S. M. Skryabin
942
Algebraic Cones
V. L. Popov
947
On the Deficiency Indices of a Singular Differential Operator of Fourth Order in the Space of Vector Functions
Ya. T. Sultanaev, O. V. Myakinova
950

Letter to editor
Letter to the Editor
Xianglin Wei, Wenhua Lan, Ren Ding
954
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019